EconPapers    
Economics at your fingertips  
 

Geometry of minimum spanning trees on scale-free networks

Gábor J. Szabó, Mikko Alava and János Kertész

Physica A: Statistical Mechanics and its Applications, 2003, vol. 330, issue 1, 31-36

Abstract: The minimum spanning trees on scale-free graphs are shown to be scale-free as well, in the presence of random edge weights. The probability distribution of the weights on the tree differs from regular lattices reflecting the typically short distances (small-world property). We consider also the trees in the absence of such randomness and the ensuing massive degeneracy, which is analyzed with graph theoretical arguments.

Keywords: Minimum spanning trees; Random networks; Global optimization (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103007052
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:330:y:2003:i:1:p:31-36

DOI: 10.1016/j.physa.2003.08.031

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:330:y:2003:i:1:p:31-36